Paracetamol / Acetaminophen Update. Dr Angela Chiew – Australian Clinical Toxicologist and Emergency Staff Specialist
ACEM Primary Pharmacology of Paracetamol: the Pharmacokinetics; Pharmacodynamics; Clinical uses; Adverse effects
Paracetamol is a hard overdose to understand. There I said it. I'm no longer going to feel bad when I have to sit down and work this one out.
Acetaminophen or Paracetamol Overdose was the first illustration where I chose to anthropomorphise an organ...and so, Liver-Man was born!
You are called by a doctor in a remote hospital asking for advice. The doctor is concerned about the risk of hepatotoxicity from repeated supratherapeutic ingestion (RSI) of paracetamol in the following patient:
Paracetamol (acetaminophen, APAP) is an ubiquitous analgesic and antipyretic agent; its safety and efficacy in critical illness?
Paracetamol (acetaminophen): simple analgesic and antipyretic - not an NSAID as it lacks significant anti-inflammatory effects
Paul Young's SMACC talk on 'Fever, friend or Foe?' got some of the most positive feedback ever seen on a speaker's report card. This is his post on the subject of fever in the critically ill, along with the audio and the slides from SMACC.
It's Friday. Boggle your brain with FFFF challenge and some old fashioned medical trivia. Funtabulously Frivolous Friday Five 250
Our American ER doc gone walkabout struggles with medications, millimoles and the metric system in the emergency medicine nirvana that is Tasmania...